Three-dimensional super-Einstein Lorentzian Lie groups

Document Type : Original Paper


Department of Mathematics, Basic Sciences Faculty, University of Bonab, Bonab 5551761167, Iran.


In this paper, we classify three-dimensional super-Einstein Lorentzian Lie groups as homogeneous manifolds. For this, at first level we present a complete classification of Einstein Lorentzian Lie groups, then we complete this classification by super-Einstein condition. For some of the geometric descriptions of the classification, we study the Einstein-like conditions, that is, the Killing and Codazzi conditions, on the three-dimensional super-Einstein Lorentzian Lie groups. Finally, we present the three-dimensional super-Einstein curvature homogeneous Lorentzian manifolds of order one, for non-homogeneous examples.


Main Subjects

[1] Besse A. L. Einstein Manifolds, Ergebnisse der Mathematik und ihrer Grengebiete 10. Springer, Berlin, New York (1987).
[2] Besse A. L. Manifolds all of whose Geodesics are closed, Ergebnisse der Mathematik und ihrer Grengebiete 93. Springer, Berlin, New York (1978).
[3] Bueken P, Djorić M. Three-dimensional Lorentz metrics and curvature homogeneity of order one, Ann. Global Anal. Geom. 18 (2000), 85–103.
[4] Boeckx E. Vanhecke L. Unite tangent sphere bundeles with constant scalar curvature, Czech. Math. J. 52(126), (2001), 523–544.
[5] Calvaruso G. Homogeneous structures on three-dimensional Lorentzian manifolds, J. Geom. Phys. 57 (2007), 1279–1291.
[6] Chen B.Y. Vanhecke L. Differential geometry of geodesic spheres, J. Reine Angew. Math. 325, (1981), 28–67.
[7] Cordero L. A, Parker Ph. Left-invariant Lorentzian metrics on three-dimensional Lie gropus, Rend. Mat. VII 17 (1997), 129–155.
[8] García-Río E, Haji-Badali A, Vázquez-Lorenzo R. Lorentzian 3-manifolds with special curvature operators, Classical Quantum Gravity. 25 (2008), 015003 (13pp).
[9] García-Río E, Haji-Badali A, Vázquez-Abal zm. E, Vázquez-Lorenzo R. Lorentzian 3-manifolds with commuting curvature operators, Int. J. Geom. Meth. Modern Phys. 5 (4) (2008), 557–572.
[10] Gray A, Willmore T. J. Mean-value theorems for Riemannian manifolds, Proc. R. Soc. Edinb. Sect. A 92 (1982), 343–364.
[11] Haji-Badali A. Ricci almost soliton on three-dimensional manifolds with recurrent curvature, Mediterr. J. Math. 14: 4. (2017), 1–9.
[12] O’Neill B. Semi-Riemannian Geometry, with applications to relativity, Academic Press, New York, (1983).
[13] Rahmani S. Métriques de Lorentz sur les groupes de Lie unimodulaires de dimension trois, J. Geom. Phys. 9 (1992), 295–302.
Volume 11, Issue 3
September 2021
Pages 415-432
  • Receive Date: 19 April 2021
  • Revise Date: 15 July 2021
  • Accept Date: 01 August 2021
  • First Publish Date: 06 August 2021